Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Does HIV/meds cause infertility?
Sep 19, 2010

Dear Dr, I am 35 years and will be 36 in November.I have had unprotected sex several times during my most fertile days and have never been pregnant.I am worried if this has to do with my HIV status or the medication.I have never missed my period and have never been on any kind of pills.Please i need to know if i can ever get pregnant in my life and how does hiv and meds affect ones fertility?

Response from Dr. Henry

Though there may be modestly increased rates of infertility in HIV+ persons on meds many/most women of childbearing age can become pregnant. Many couples require many months/years to conceive. Since there are many causes of infertility besides HIV infection or meds (including fertility issues for male partner) a fertility work-up is recommended to assess status and help optimize chances for successful pregnancy.KH



Previous
why is my sweat and poop bleaching fabric?
Next
Those so-called Natural Sleep Aids

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement